# SDR AALA2018111489036

- Difficulty date: November 7, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 59,309 hours, 22,169 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 210TS07Y01
- Part serial: 1452
- Condition: Defective
- Location: Mlg
- Part time: 53,763 hours, 19,985 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE DIFFICULT TO OPERATE. TWO ATTEMPTS TO LOWER GEAR WITH NO RESULTS. THIRD TIME GEAR HANDLE OPERATED NORMAL. THE AIRCRAFT WAS GROUNDED.  REPLACED LANDING GEAR CONTROL LEVER PER AMM 32-31-11 AND BITE TEST OF LANDING GEAR TSK 32-69-00-740-001. TEST PASSED AND ACCOMPLISHED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR PER AMM 32-31-00-720-002. OPERATION OF FUNCTIONAL TEST OK.
